# SDR FDEA202409111307

- Difficulty date: September 11, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43549
- Aircraft time: 13,102 hours, 6,003 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T5876112
- Condition: Cracked
- Location: Zone 200
- Part time: 13,102 hours, 6,003 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL 242UFF WITH PUNCTURE MAIN CARGO FLOOR PANEL 242UFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4.B FIG 201   SHEET 2 REV 90 AUG 15/2024
